Latuda Side Effects Report #SELF-12297
Female patient reported the following Latuda side effect(s):extreme mania
Increased manic symptoms instead of decreasing them.
More Latuda Reports
What do You think about Latuda? Join the discussion!blog comments powered by Disqus
You took a Latuda medication and now feel unusual symptoms. It could be be a Latuda side effect. Learn about Latuda side effects and connect with others who had similar side effects. Help Community - Submit Your Side Effect.
All medicines have benefits and risks. The risks of medicines are the chances that something unwanted or unexpected could happen to you when you use Latuda. Risks could be less serious things, such as an upset stomach, or more serious things, such as liver damage. FDA approves a drug for marketing after determining that the drug's benefits outweigh its risks. It is important that Latuda is monitored for side effects. Sometimes Latuda side effects can be reduced with the right treatment.